# SDR JJBA20161013017

- Difficulty date: October 13, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 31,274 hours, 34,328 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL OF THE OVERHEAD LIGHTS ON THE RIGHT SIDE INOPERATIVE.  CRIMPED ELECTRICAL CONNECTOR 3320-J38.   OPS CHECKED GOOD.
